MathSciNet Relay Station
MathSciNet bibliographic data
MR172102 46.35 (26.00)
Bojanić, R.; Musielak, J. An inequality for functions with derivatives in an Orlicz space. Proc. Amer. Math. Soc. 15 1964 902–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement